# SDR 2004UALA00659

- Difficulty date: July 9, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 20,932 hours, 2,635 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Mispinned
- Location: Escape Slide
- Part time: 10,413 hours, 1,364 cycles
- Component: Escape Slide
- Component part number: 7A146913
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SLIDE OVERHAUL SAFETY PIN FOR BOTTLE FOUND INSTALLED IN REGULATOR.  *S/D*  PIN INCORRECTLY LEFT IN BOTTLE DURING PREVIOUS SLIDE OVERHAUL.  AS SHOP AND PERSONNEL THAT OVERHAULED THIS SLIDE ARE NO LONGER BEING USED, NO CORRECTIVE ACTION NECESSARY.  BOTTLE AND SLIDE RECEIVED ROUTINE CHECK AND WERE RETURNED TO SERVICE AFTER PIN REMOVAL.
